MathSciNet Relay Station
MathSciNet bibliographic data
MR480951 (58 #1098) 28A70 (58F15)
Lasota, A.; Pianigiani, G. Invariant measures on topological spaces. Boll. Un. Mat. Ital. B (5) 14 (1977), no. 2, 592–603.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement